# SDR SWAA041031

- Difficulty date: April 10, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 65,512 hours, 71,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Limits
- Location: R1 Door Slide
- Component: Slide
- Component part number: 22D22900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR EVAC SLIDE PRESSURE INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
